A 50-year-old male asked:
Disclaimer

can urispass be used to regain the sensation to urinate after having taken an overdose of multivitamins and minerals (renerve plus, revital, neurobion?

1 doctor answer
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Here are some ...: Drug-related urinary symptoms should be faded away after stopping the pills under your concern. Urispas does ease bladder muscle spasm; thereby it may make prostate-related voiding symptoms worsen although urinary urgency and frequency may be temporarily felt, but will worsen in few days after its use due to increasing inability to empty bladder. So, if not better, seek professional evaluation....
Answered on May 18, 2016
1
1 comment
1
1 thank
Dr. James Lin
A Verified Doctor commented
A US doctor answered Learn more
Provided original answer
It's nice of you to let HealthTap know the answer was very helpful. Your questioning suggests you're a health-conscious person who wishes to live a long happy life. To help materialize such a wish, welcome to http://formefirst.com/eBlogList.html.
Jan 17, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 36-year-old female asked:
Dr. Mohammed Younus
A Verified Doctor answered
A US doctor answered Learn more
Nope: Vitamin b complex taken more than required by the body are excreted out in urine. Excessive urination does not affect their excretion. And Prozac (flu ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Simon Kimm
A Verified Doctor answered
A US doctor answered Learn more
Yes.: When your kidneys excrete some of the compounds in the multivitamin, the urine can become colored, more yellow and more dark. This is completely norma ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month